New criteria for meromorphic starlikeness and close-to-convexity

Creative Commons License

Ebadian A., Cho N. E., Adegani E. A., Yalcin S.

Mathematics, vol.8, no.5, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.3390/math8050847
  • Journal Name: Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: differential subordination, strongly close-to-convex functions, starlike functions, meromorphic strongly starlike functions, ORDER
  • Bursa Uludag University Affiliated: Yes


© 2020 by the authors.The main purpose of current paper is to obtain some new criteria for meromorphic strongly starlike functions of order a and strongly close-to-convexity of order a. Furthermore, the main results presented here are compared with the previous outcomes obtained in this area.